# SDR FDEA201006192066

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5381293420000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO INTERCOSTAL TRACK AT FR 54 BETWEEN RT SEAT TRACKS 2 AND 3 HAS CORROSION INSIDE THE SCALLOPS APPROX 1 SQ IN.  REMOVED CORROSION IAW SRM 51-74-10 FOUND OUT OF LIMITS IAW SRM 53-10-15.   R & R INTERCOSTAL TRACK AT FR 54 BETWEEN SEAT TRACKS 2 AND 3 R IAW SRM 51-40-21.
